# SDR DHL2006367002

- Difficulty date: December 6, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

APPROX 600' AFE CONTINOUS BELL SOUNDED,"SMOKE" LIGHT ON MWP ILLUMINATED.  ACRID SMELL DETECTED BY ALL FLIGHT CREW CABIN SMOKE DETECTOR LIGHTS 4L AND 4R ILLUMINATED ON SECOND OFFICERS PANEL.  DECLARED EMERGENCY AND RETURNED TO FIELD.  FOUND NUMEROUS LEAKS AT RT PACK SECURED AND LEAK CK RT PACK PER 21-51-00 RON 26300.
